RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 85(127), Number 1(5), Pages 115–131 (Mi msb3187)  

This article is cited in 9 scientific papers (total in 9 papers)

Solvable just-non-cross varieties of groups

A. Yu. Ol'shanskii


Abstract: A classification is given for solvable just-non-Cross varieties. It is proved that all such varieties are included in the ones already known (see, for example, H. Neumann's book "Varieties of groups", 1969).
Bibliography: 14 titles.

Full text: PDF file (2184 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 14:1, 115–129

Bibliographic databases:

UDC: 519.4
MSC: Primary 20E10; Secondary 14L10
Received: 29.05.1970

Citation: A. Yu. Ol'shanskii, “Solvable just-non-cross varieties of groups”, Mat. Sb. (N.S.), 85(127):1(5) (1971), 115–131; Math. USSR-Sb., 14:1 (1971), 115–129

Citation in format AMSBIB
\Bibitem{Ols71}
\by A.~Yu.~Ol'shanskii
\paper Solvable just-non-cross varieties of groups
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 85(127)
\issue 1(5)
\pages 115--131
\mathnet{http://mi.mathnet.ru/msb3187}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0318317}
\zmath{https://zbmath.org/?q=an:0234.20012}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 14
\issue 1
\pages 115--129
\crossref{https://doi.org/10.1070/SM1971v014n01ABEH002607}


Linking options:
  • http://mi.mathnet.ru/eng/msb3187
  • http://mi.mathnet.ru/eng/msb/v127/i1/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. P. Razmyslov, “An example of unsolvable just non-cross varieties of groups”, Algebr Logic, 11:2 (1972), 108  crossref  mathscinet
    2. I. V. L'vov, “Varieties of associative rings. I”, Algebr Logic, 12:3 (1973), 150  crossref  mathscinet
    3. L. E. Krop, B. I. Plotkin, “Magnus varieties in group representations”, Math. USSR-Sb., 24:4 (1974), 487–510  mathnet  crossref  mathscinet  zmath
    4. Yu. A. Bahturin, A. Yu. Ol'shanskii, “Solvable just-non-Cross varieties of Lie rings”, Math. USSR-Sb., 29:3 (1976), 345–358  mathnet  crossref  mathscinet  zmath  isi
    5. B. I. Plotkin, “Varieties of group representations”, Russian Math. Surveys, 32:5 (1977), 1–72  mathnet  crossref  mathscinet  zmath
    6. V. A. Artamonov, “Lattices of varieties of linear algebras”, Russian Math. Surveys, 33:2 (1978), 155–193  mathnet  crossref  mathscinet  zmath
    7. Repnitskii V., “Varieties of Algebras with Nontrivial Identities on Subalgebra Lattices”, Dokl. Akad. Nauk, 356:4 (1997), 452–454  mathnet  mathscinet  isi
    8. V. G. Safonov, “A Question in the Theory of Totally Local Formations of Finite Groups”, Algebra and Logic, 42:6 (2003), 407–412  mathnet  crossref  mathscinet  zmath  elib
    9. Sapir O., “The Variety of Idempotent Semigroups Is Inherently Non-Finitely Generated”, Semigr. Forum, 71:1 (2005), 140–146  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:172
    Full text:68
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020